# SDR SWAA002612

- Difficulty date: December 10, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 26,884 hours, 24,829 cycles
- Engine: Ge CFM56*
- Engine time: 42,273 hours, 30,085 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Part number: D404
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IN FLIGHT ENGINE SHUT DOWN WHILE AT CRUISE AT FL290, NR 1 ENG OIL BYPASS LIGHT ILLUMINATED. INSPECTED OIL FILTER, NO DEFECTS NOTED. REPLACED FILTER & RAN ENG, NO HELP. INSPECTED HARNESS FOUND FIREWALL CONNECTOR LOOSE.  SECURED CONNECTOR & RAN ENG - OPS CHECK GOOD PER MM.
